MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · [Rinsho ketsueki] The Japanese journal of clinical hematology · 2009

[Angioimmunoblastic T-cell lymphoma complicated by recurrent drug-induced agranulocytosis].

Inoue Daichi, Kimura Takaharu, Shimoji Sonoko, Mori Minako, Nagai Yuya, Tabata Sumie, Kurata Masayuki, Matsushita Akiko, Nagai Kenichi, Maruoka Hayato, Yamashita Eiko, Takahashi Takayuki

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A 73-year-old man was hospitalized with fever, erythema, generalized superficial lymphadenopathy and marked neutropenia in July 2007. Hematologic examination demonstrated a white blood cell count of 1,400/microl with 0% neutrophils, and 18% abnormal lymphocytes. A bone marrow aspirate showed marked myeloid hypoplasia. A diagnosis of drug-induced agranulocytosis was made. Although neutrophil counts immediately returned to normal levels in response to filgrastim, fever, skin rash and systemic lymphadenopathy were all persistent. He also developed autoimmune hemolytic anemia and a second episode of agranulocytosis. The causative agent of the both episodes of agranulocytosis appeared to be acetaminophen. The histologic picture of a biopsied lymph node showed diffuse infiltration of polymorphous lymphoid cells with clear cytoplasm and proliferation of arborizing capillary vessels. Based on the histologic findings, PCR, and immunohistologic analyses, he was diagnosed with angioimmunoblastic T cell lymphoma (AILT) in leukemic state. The response of the lymphoma to conventional chemotherapy (CHOP and ESHAP) was poor. We next performed an immunomodulatory therapy using cyclosporine A to suppress cytokine production by neoplastic T cells. The treatment resulted in a partial remission of AILT including disappearance of circulating lymphoma cells. To our knowledge, this is the first published report of AILT complicated by drug-induced agranulocytosis.

Для цитирования: Inoue Daichi, Kimura Takaharu, Shimoji Sonoko, Mori Minako, Nagai Yuya, Tabata Sumie, Kurata Masayuki, Matsushita Akiko, Nagai Kenichi, Maruoka Hayato, Yamashita Eiko, Takahashi Takayuki. [Angioimmunoblastic T-cell lymphoma complicated by recurrent drug-induced agranulocytosis].. [Rinsho ketsueki] The Japanese journal of clinical hematology. 2009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.